# SDR WX0A2015110272977

- Difficulty date: October 28, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 54,855 hours, 41,967 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 833605
- Part serial: 687
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 20000', WE HAD THE FOLLOWING AURAL WARNING, SLAT OVER SPEED, CLACKER LG.  WE DID QRH 85.3, AURAL WARNINGS CONTINUED.  AFTER WE LEVELED AT 34000 FT, WARNING WENT AWAY.  AFTER 15 MIN, LG AURAL WARNING CAME BACK WITH THE SLAT DISAGREEMENT LIGHT.  THAT LASTED THROUGHOUT THE WHOLE FLIGHT UNTIL WE EXTENDED THE LG.  BITE CHECKED PROXIMITY SWITCH ELEC UNIT & UNIT FAULTED CODE 840 CARD SLAT B FAULT.  R & R PROXIMITY BOX.  SYS OPERATIONS CHECKED NORMAL IAW MM 32-60-04 & 27-81-00.
